# SDR FDKA200706271

- Difficulty date: June 13, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 15,356 hours, 14,608 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FDM 6055 TPA-TLH (0930 PHX LCL).  SMELL OF FUEL DURING USE OF APU.  MX FOUND LEAK COMING FROM APU AND PLACED APU ON MEL.
